# SDR IXXA0500038O

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 96,893 hours, 31,147 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 96,893 hours, 31,147 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED UPLATCH CHECK OUT OF KEWR.  "GEAR NOT LATCHED" LIGHT STAYED ON.  CREW RECYCLED GEAR AND LIGHT WENT OUT.  LANDED IN KTOL WITHOUT INCIDENT.  MAINTENANCE TRANSFERRED THIS TO DMI NR 33576 IN ACCORDANCE WITH DC8 MEL 32-16-0A CAT "A" WITH A NO FLY DATE OF 2 FLIGHT DAYS (1/19/06).  PROCEDURE 36-16A ACCOMPLISHED AND PLACARD INSTALLED.  AIRCRAFT WAS RETURNED TO SERVICE.
